# SDR DHL2003742534

- Difficulty date: November 22, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN TWO LIGHT GAUGES STA 670 BETWEEN STR 5 R TO STR 6 R.  CLEANED GAUGES AT BS 670 STR 5 R TO 6 R MATERIAL LOSS 0.010 FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-3 FIG (1).  CUT OUT DAMAGED AREA DIM APPROX 4 BY 1 INCH IAW B-727 SRM 53-30-2 FIG (1) IAW B-727 SRM 53-30-2.  PART MADE IAW B-727 SRM 53-30-3 FIG (1) AND 53-30-2 FIG (2).  PART AND BARE METAL TREATED WITH ALODINED AND PRIMER IAW B-727 SRM 51-10-2.  FAB AND INSTALLED COUNTERSINK WASHER REPAIR AND DOUBLER AT BS 670 STR 5R TO 6R IAW B-727 SRM 53-30-3 FIG (1) AND 51-30-8.
